MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. PYTHON PLATE LEFT

TREACE MEDICAL CONCEPTS, INC. PYTHON PLATE LEFT
Model Number SD11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.The device history records the device intended to be implanted (1508-4000) was reviewed and no issues were identified during the manufacture and release of the device that could have contributed to the problem reported.The most likely cause cannot be determined due to the device not being returned.Although a number of factors could have contributed to the breakage of the plate, it is likely the plate was subjected to excessive bending stresses which lead to its breakage.The instructions for use identify warnings related to postoperative care.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
After an original bunion surgery on (b)(6) 2017, while reviewing radiographic images from a routine postoperative follow-up on (b)(6) 2017, the surgeon identified that the plate (sd-11) had broken.However, the surgeon indicated "observation only, no intervention" is required at this time as it is "likely unrecognized neuropathy".The device remains implanted with no revision scheduled at this time.

Brand Name
PYTHON PLATE LEFT
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
3107 sawgrass village circle
ponte vedra beach FL 32082
MDR Report Key6852314
Report Number3011623994-2017-00037
Device Sequence Number1419924
Product Code HRS
UDI-Device Identifier00853114006037
UDI-Public(01)00853114006037
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K153531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/05/2019
Device Model NumberSD11
Device Catalogue NumberSD-11
Device Lot Number21469
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1